MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-007-022
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Angina (1710); Cardiac Arrest (1762); Perforation (2001); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 29 june 2026 a 22 mm amplatzer amulet left atrial appendage occluder was selected for implant using a 12f amplatzer amulet delivery sheath for a left atrial appendage (laa) closure.During the procedure, the left atrial pressure was above 12 mmhg.The activating clotting factor (act) was 339 seconds and heparin was administered.The heart rhythm was atrial fibrillation.Transseptal puncture was made at the inferior and mid location.Protamine 30 cc was administered.The device was implanted.On (b)(6) 2026, the patient experienced chest pain and went into cardiac arrest.Cardiac tamponade was determined to be present.Injury to the pulmonary artery was noted from the stabilizing wires of the device.Surgical intervention was performed using a surgical patch on the pulmonary artery to resolve the issue.The patient status was stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50070271
Report Number2135147-2026-05176
Device Sequence Number18704886
Product Code NGV
UDI-Device Identifier00811806013480
UDI-Public(01)00811806013480(17)310331(10)11361713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-022
Device Catalogue Number9-ACP2-007-022
Device Lot Number11361713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
99844
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexUnknown